# SDR MASA200601227

- Difficulty date: April 30, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 1,408 hours, 1,102 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Location: Altimerter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6078 TUS.  GLD UNSAFE CAUTION.  MX RESET NR 2 RADIO ALTIMETER.
